Non-linear processes in the extreme ultraviolet

Orfanos I and Makos I and Liontos Ioannis and Skantzakis Emmanouil and Major Balázs and Nayak A. and Dumergue M. and Kühn S. and Kahaly Subhendu and Varjú Katalin and Sansone G. and Witzel B. and Kalpouzos C. and Nikolopoulos L.A.A. and Tzallas P. and Charalambidis Dimitris: Non-linear processes in the extreme ultraviolet.
Journal of Physics: Photonics, 2 (4). Terjedelem:32-Azonosító:042003. ISSN 2515-7647 (2020)

[thumbnail of 2020_Orfanos_JPhysPhotonics_2_042003.pdf]
2020_Orfanos_JPhysPhotonics_2_042003.pdf - Published Version

Download (1MB) | Preview
Item Type: Journal Article
Journal or Publication Title: Journal of Physics: Photonics
Date: 2020
Volume: 2
Number: 4
Page Range: Terjedelem:32-Azonosító:042003
ISSN: 2515-7647
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31629112
DOI azonosító:
Date Deposited: 2021. Feb. 17. 12:20
Last Modified: 2021. Feb. 17. 12:20
Web of Science® Times Cited: 10 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year